# SDR ASOA202004147036

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Make and model: Emb EMB-145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 14568000433
- Part serial: 581
- Condition: Delaminated
- Location: Zone 500
- Part time: 43,047 hours, 33,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP HAS AREAS OF DELAMINATION ON TRAILING EDGE. REPAIRED DELAMINATION IAW EA12-2020-055. FLAP WAS RETURNED TO STOCK.
